# SDR SIMA202509154004

- Difficulty date: September 14, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N292NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000843
- Aircraft time: 14,211 hours, 9,704 cycles
- Engine: Ge CF348E5
- System (JASC): 7500 · Engine Bleed Air System
- Part: Module
- Condition: Faulted
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WITH BLEED 1 ON MEL, BLEED 1 OVERPRESSURE ON CLIMB OUT, BLEED 1 FAIL ON LANDING WITH BLEED SELECTED CLOSED PER MEL 36-13. RAR AMS CONTROLLER MOTOR DRIVE MODULES IAW ERJ 175 AMM 21-00-02. NO FURTHER DEFECTS NOTED. A/C OK FOR SERVICE.
